# SDR ABXA9600257

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 3923161503
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 91-22-07; ASB 32-244, FOUND RIGHT MAIN LANDING GEAR FLYING DOOR ACTUATING RODS WORN.  REPLACED ROD IAW DC-9 MM 20-16-0.
